TITLE

Absolute continuity and summability of transport densities: simpler proofs and new estimates

AUTHOR(S)
Santambrogio, Filippo
PUB. DATE
November 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Nov2009, Vol. 36 Issue 3, p343
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The paper presents some short proofs for transport density absolute continuity and L p estimates. Most of the previously existing results which were proven by geometric arguments are re-proved through a strategy based on displacement interpolation and on approximation by discrete measures; some of them are partially extended.
ACCESSION #
44500037

 

Related Articles

  • The convexity principle and its applications. Polyak, B.T. // Bulletin of the Brazilian Mathematical Society;Apr2003, Vol. 34 Issue 1, p59 

    Recently [1,2] the new convexity principle has been validated. It states that a nonlinear image of a small ball in a Hilbert space is convex, provided that the map is C[sup 1,1] and the center of the ball is a regular point of the map. This result has numerous applications in linear algebra,...

  • Interpolation and partial differential equations. Maligranda, Lech; Persson, Lars Erik; Wyller, John // Journal of Mathematical Physics;Sep94, Vol. 35 Issue 9, p5035 

    One of the main motivations for developing the theory of interpolation was to apply it to the theory of partial differential equations (PDEs). Nowadays interpolation theory has been developed in an almost unbelievable way {see the bibliography of Maligranda [Interpolation of Operators and...

  • HARMONICITY AND SUBMANIFOLD MAPS. Udriste, Constantin; Arsinte, Vasile; Bejenaru, Andreea // Journal of Advanced Mathematical Studies;Feb2012, Vol. 5 Issue 1, p48 

    The aim of this paper is fourfold. Firstly, we introduce and study the fultra-harmonic maps. Secondly, we recall the geometric dynamics generated by a first order normal PDE system and we give original results regarding the geometric dynamics generated by other first order PDE systems. Thirdly,...

  • A SOLUTION OF Δu + f(u) = 0 ON A TRIANGLE. CIMA, JOSEPH A.; DERRICK, WILLIAM // Bulletin of the Irish Mathematical Society;Winter2011, Issue 68, p55 

    We use moving planes and thin domain maximum principles to prove the maximum value of a positive solution to the equation Δu + f(u) = 0 on a symmetric-convex domain Ω , with u = 0 on the boundary of Ω lies on the line of symmetry of the domain. If the domain has two or more lines of...

  • On a Functional Operation Generating Convex Functions, Part 2: Algebraic Properties. Maréchal, P. // Journal of Optimization Theory & Applications;Aug2005, Vol. 126 Issue 2, p357 

    Algebraic properties of the functional operation introduced in Part 1 of this paper (Ref 1) are considered. In essence, the functional operation is shown to be associative, right distributive with respect to addition, and left distributive with respect to epigraphic sum.

  • Multiplicity of solutions for anisotropic quasilinear elliptic equations with variable exponents. Stancu-Dumitru, Denisa // Bulletin of the Belgian Mathematical Society - Simon Stevin;Dec2010, Vol. 17 Issue 5, p875 

    We study an anisotropic partial differential equation on a bounded domain Ω ⊂ RN. We prove the existence of at least two nontrivial weak solutions using as main tools themountain pass lemma and Ekeland's variational principle.

  • A Sobolev Poincaré type inequality for integral varifolds. Menne, Ulrich // Calculus of Variations & Partial Differential Equations;Jul2010, Vol. 38 Issue 3/4, p369 

    In this work a local inequality is provided which bounds the distance of an integral varifold from a multivalued plane (height) by its tilt and mean curvature. The bounds obtained for the exponents of the Lebesgue spaces involved are shown to be sharp.

  • On a general SU(3) Toda system. Gladiali, Francesca; Grossi, Massimo; Wei, Juncheng // Calculus of Variations & Partial Differential Equations;Dec2015, Vol. 54 Issue 4, p3353 

    We study the following generalized SU(3) Toda System where $$\mu >-2$$ . We prove the existence of radial solutions bifurcating from the radial solution $$(\log \frac{64}{(2+\mu ) (8+|x|^2)^2}, \log \frac{64}{(2+\mu ) (8+|x|^2)^2})$$ at the values $$\mu =\mu _n=2\frac{2-n-n^2}{2+n+n^2},\ n\in...

  • Variational Principles and Sobolev-Type Estimates for Generalized Interpolation on a Riemannian Manifold. Dyn, N.; Narcowich, F.J.; Ward, J.D. // Constructive Approximation;1999, Vol. 15 Issue 2, p175 

    The purpose of this paper is to study certain variational principles and Sobolev-type estimates for the approximation order resulting from using strictly positive definite kernels to do generalized Hermite interpolation on a closed (i.e., no boundary), compact, connected, orientable,...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics